Vol. 16 No. 2: (April 2023)
The Year 16, Number 2 issue is the second issue of 2023 covering 49 peer-reviewed open access papers in different fields from discrete mathematics to algebra and topology, to graph theory, nonlinear analysis, operations research and mathematics education by authors from different countries including the USA, Germany, Philippines, Kuwait, Indonesia, Thailand, Romania, Iraq, Saudi Arabia, and Azerbaijan. The majority of papers are funded by reputable institutions.
We would like to thank all authors, reviewers, editorial board members, readers, funders and all stakeholders for their valuable contributions -as always.
Eyup Cetin and Baris Kiremitci